# SDR HYIA20130320001

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 31,201 hours
- Engine: Cont TSIO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2B729
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT PRIOR TO TAKEOFF ALL INDICATIONS WERE NORMAL. SHORTLY AFTER TAKEOFF WHILE CLIMBING, THE CREW REPORTED THAT THE RT ENGINE SURGED AND THEN BEGAN TO LOSE POWER, AT WHICH POINT THE CREW NOTICED A SPIKE IN FUEL FLOW (295 PPH).  CREW SHUTOFF RT ENGINE AUX FUEL PUMP AND THE ENGINE REGAINED POWER.  ELECTED TO RETURN TO THE DEPARTURE AIRPORT.  ON MX INSPECTION, RT AUXILIARY FUEL PUMP, LT AND RT FUEL TANK CAPS, AND RT VAPC WERE ALL REPLACED.  POST MX FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.
